# SDR ASAA2018101426692

- Difficulty date: October 14, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 39,244 hours, 12,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA L2 ENTRY HAS CORR AROUND FASTENER HOLE I/B OF AFT SIDE OF DOOR CUTOUT. GROUNDED - YES. REPAIRED STA 986.5 FLOORBEAM UPPER CAP AT L2 ENTRY FASTENER HOLE I/B OF AFT SIDE OF DOOR CUTOUT IAW EA NR 800 53 EA 20874W 1 O .150 R .101 L 2 D .049.
